Zicam Allergy Relief Nasal Spray 0.50 oz (Pack of 4) Original price was: $89.23.Current price is: $76.56.
Back to products
Ayr Saline Nasal Mist, Daily Saline Nasal Care, 50mL Original price was: $12.23.Current price is: $7.23.

Equate All-Day Allergy Relief Cetirizine Softgels, 10 mg Antihistamine, 25 Count

SKU: mm52

Original price was: $36.23.Current price is: $29.56.

150 in stock

19 People watching this product now!

Description

Help relieve your allergy symptoms with Equate allergy relief cetirizine HCl soft gels. Compares to Zyrtec active ingredient, these original prescription strength capsules contain 10 mg of the antihistamine cetirizine HCl for 24-hour relief from indoor and outdoor allergies, when taken as directed, including: sneezing, runny nose, itchy, watery eyes, itchy throat or nose. For adults and children 6 years and older, take these soft gels as directed for optimal relief. Don’t let allergies interfere with your busy life. When you want the ease and convenience of effective, 24-hour symptom relief, reach for Equate Allergy Relief soft gels. Making the right health decisions can be challenging. With a complete range of products and simple solutions, equate allows you to take care of your family with confidence.

Equate All-Day Allergy Relief Cetirizine Softgels, 10 mg Antihistamine, 25 Count:

  • Compare to Zyrtec active ingredient
  • Active ingredient: Cetirizine HCL 10mg, antihistamine
  • Formulated for adults & children 6 years of age & over
  • Original prescription strength
  • All day allergy relief from sneezing, runny nose, itchy eyes, nose and throat
  • 25-count bottle
Reviews (0)

Reviews

There are no reviews yet.

Be the first to review “Equate All-Day Allergy Relief Cetirizine Softgels, 10 mg Antihistamine, 25 Count”

Your email address will not be published. Required fields are marked *